Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Sick in stomach, bloated, fever. Had citrait. Pain in upper stomach. Suggestiopns?

last week i ate a low Carb Lasagna my brothers wife made and after eating it i felt kind of sick in the stomac. two days later i was bloated feeling and started getting a fever. my mother got me a bottle of citrait some 80z bottle that tasted nasty but drank the whole thing to get me to have a clean out. it took 0ver 8 hours to clean me out. now i have pain in my upper right side stomac but on the side. i dont know why im feeling this waybut its annoying and i feel something is wrong plus im not using the toilet either.
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Allergist and Immunologist 's  Response
may be food poisoning or allergy to food
take metronidazle 200 g bd for 3 days to counter infection
take anti allergic fexofenadine 120 mg od for allergy
add liquid antacids tds
ppi agent in the morning empty stomach
add lot of warm water
take antispasmodic sos and analgesic for fever
non oily non greesy food
wait till 3-4 wk to reverse the reaction or infection by food
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor